Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    beefjr22 is offline Banned
    Join Date
    Jun 2005
    Location
    Steak 'n Shake
    Posts
    1,143

    acne site injection

    I read somewhere that steroid induced acne usually appears around or near the injection site. Now, i usually inject in my shoulders and i get really bad acne on the sides of my back, never in the middle. my question is if i injected somewhere else like in my quads or butt if it would minimize the backne or if it may appear somewhere else.....thanx

  2. #2
    stocky121's Avatar
    stocky121 is offline VET~ Recognized Staff Winner - $100
    Join Date
    Sep 2004
    Location
    england/north east
    Posts
    10,011
    Quote Originally Posted by beefjr22
    I read somewhere that steroid induced acne usually appears around or near the injection site. Now, i usually inject in my shoulders and i get really bad acne on the sides of my back, never in the middle. my question is if i injected somewhere else like in my quads or butt if it would minimize the backne or if it may appear somewhere else.....thanx

    nope

  3. #3
    mark956101957's Avatar
    mark956101957 is offline Anabolic Member
    Join Date
    Feb 2004
    Location
    NorCal
    Posts
    2,152
    Not true for me- I mainly inject in my glutes and have no acned there it is all up on my shoulders and upper backside of my back!

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •